MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON LINEAR CUTTER 100MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON LINEAR CUTTER 100MM; STAPLE, IMPLANTABLE
Catalog Number GLC100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 2/2/2026.D4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Additional information was requested and the following was obtained: i spoke with the surgeon on this he did say this had happened on two of his patients.I believe they were both crohn¿s disease patients.There were no issues during the procedure and the sales specialist supported him during the cases as well.The leaks happened post operatively and he is attributing this to the device.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure a post operative leak following the procedure using the glc100 linear stapler.Procedure was completed with the device as normal, however the surgeon had post operative leaking with his patients.He attributed this to the stapler and has reverted to our tlc stapler.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/2026.Additional information was requested and the following was obtained: i have no further information available on this from the surgeon.

Brand Name
ECHELON LINEAR CUTTER 100MM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24239938
Report Number3005075853-2026-00959
Device Sequence Number10229215
Product Code GDW
UDI-Device Identifier10705036030898
UDI-Public10705036030898
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLC100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown